Про тейлорівські коефіцієнти функцій класів H1 / Бовсуновська В. В., Задерей П. В. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (5))

Bovsunovska V. V., Zaderei P. V.
On Taylor coefficients of functions of classes H1


Download publication will be available after 06/01/2024 р., in 50 days

Cite:
Bovsunovska, V. V., Zaderei, P. V. (2022). On Taylor coefficients of functions of classes H1. Ukrainian Mathematical Journal, 74 (5), 725-728. http://jnas.nbuv.gov.ua/article/UJRN-0001336881 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна